# SDR QXEA2012121301696

- Difficulty date: December 13, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 13,407 hours, 14,439 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 6007047
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, BRAKES ARE INEFFECTIVE.  ON POST INSPECTION,  IT APPEARS INSIDE WHEELS BRAKE ARE INOPERATIVE.  ZERO HEAT GENERATED. OUTER WHEELS EXTREMELY HOT. INTERROGATED CDS NO FAULTS FOUND. INSPECTED NR 2 & NR 3 WHEEL SPEED TRANSDUCERS.  FOUND NR 2 TRANSDUCER TO BE BINDING.  R & R NR 2 WHEEL SPEED TRANSDUCER IAW AMM TASK 32-46-11-000-801 AND 32-46-11-400-801. OPS/FUNCTIONAL TEST GOOD.  NO DEFECTS NOTED.  RETURNED TO SERVICE.
